# SDR HNAA2012122801133

- Difficulty date: December 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,538 hours, 60,168 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN OFF ENGINE BLEEDS, SUSPECT NR 2 BLEED.  R & R NR 2 ENGINE HMU AND FUEL PUMP IAW WC 73-20-01R AND 76-00-01Q. GROUND RAN, OPS CHECKED GOOD.
